# SDR AALA20130122003

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 67,340 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP UNDER FIBERGLASS HAT CHANNEL AT STATION 187, INBOARD OF FORWARD SERVICE DOOR.  INSTALLED DOUBLER PER AARD 53-20-00-16.
